On ideal convergence of Sequences via Catalan matrix operator

Vakeel Ahmad Khan; Mikail Et; Umme Tuba;


Catalan sequence initially introduced by Euler but named after Eugene Catalan has found abundant applications in the fields of probability theory, number theory, analysis, combinatorics etc. Recently ˙Ilkhan formulated the matrix associated with Catalan numbers and studied its domain in c0(˜C ) and c(˜C ). In this paper, by employing Catalan matrix defined by Catalan sequence and convergence via ideal, we establish Catalan sequence spaces cI0(C˜ );cI(C˜ ) and `I¥(C˜ ), study the properties of these corresponding spaces and establish inclusion relations.

Vol. 25 (2024), No. 1, pp. 349-365

Download: MMN-4272